# SDR ASOA201706191721

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: SH670320451
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL AT STRINGER 20R, RBL 42 HAS CORROSION.  REMOVED AND REPLACED THE INTERCOSTAL.
